ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.1.7422

On a nonlocal problem for nonlinear parabolic equation

Takhirov J. O. , Turaev R. N.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 1.
Abstract:
A boundary problem for nonlinear parabolic equation with nonlocal boundary conditions is considered. Some a priori estimates are derived to establish the global existence of the solution. Uniqueness and existence theorems are proved.
Keywords: non-local problem, apriori estimations, extremum principle, Holder's condition, nonlinear parabolic equation, Shauder's principle, existence and uniqueness of solution
Language: Russian Download the full text  
For citation: Takhirov J. O., Turaev R. N. On a nonlocal problem for nonlinear parabolic equation. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.42-49. DOI 10.23671/VNC.2014.1.7422
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023